New augmented Lyapunov-Krasovskii functional approach to stability analysis of neural networks with time-varying delays

Title
New augmented Lyapunov-Krasovskii functional approach to stability analysis of neural networks with time-varying delays
Author(s)
박주현O.M. Kwon[O.M. Kwon]S.M. Lee[S.M. Lee]E.J. Cha[E.J. Cha]
Keywords
GLOBAL ROBUST STABILITY; DEPENDENT EXPONENTIAL STABILITY; LINEAR FRACTIONAL UNCERTAINTIES; DISTRIBUTED DELAY; CRITERIA; SYSTEMS; DISCRETE
Issue Date
201404
Publisher
SPRINGER
Citation
NONLINEAR DYNAMICS, v.76, no.1, pp.221 - 236
Abstract
This paper is concerned with the problem of stability analysis for neural networks with time-varying delays. By constructing a newly augmented Lyapunov functional and some novel techniques, delay-dependent criteria to guarantee the asymptotic stability of the concerned networks are derived in terms of linear matrix inequalities (LMIs). The improvement of feasible region of the proposed criteria comparing with the previous works is shown by two numerical examples.
URI
http://hdl.handle.net/YU.REPOSITORY/32465http://dx.doi.org/10.1007/s11071-013-1122-2
ISSN
0924-090X
Appears in Collections:
공과대학 > 전기공학과 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE